# SDR SWIA201438398

- Difficulty date: June 20, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 27,868 hours, 16,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM.
